Journal article icon

Journal article

Bayesian regression with multivariate linear splines

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1111/1467-9868.00272

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Statistics, Clinical Medicine
Mallick, BK More by this author
Journal:
JOURNAL OF THE ROYAL STATISTICAL SOCIETY SERIES B-STATISTICAL METHODOLOGY
Volume:
63
Issue:
1
Pages:
3-17
Publication date:
2001
DOI:
EISSN:
1467-9868
ISSN:
1369-7412
URN:
uuid:bd77fa16-0768-4aa9-9fa1-975c86cf0261
Source identifiers:
104771
Local pid:
pubs:104771

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP